# SDR CALA2024122003125

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 77,574 hours, 28,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Part number: TSE2001
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 7 & 8 ARE INOP.SUPPORT TASK NSA EMX N/R 00166. REMOVED AND REPLACED JIFFY SPLICES AND EMERGENCY LIGHTS OPS CHECK GOOD.
